Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 436906, 7 pages
http://dx.doi.org/10.1155/2015/436906
Research Article

Asymptotic Tracking Control for a Class of Nonlinear Systems with Unknown Failures of Hysteretic Actuators

1Department of Automation, Shanghai Jiao Tong University and Key Laboratory of System Control and Information Processing, Ministry of Education of China, Shanghai 200240, China
2Key Laboratory of Synthetical Automation for Process Industry, Ministry of Education and Northeastern University, Shenyang, Liaoning 110004, China

Received 27 May 2014; Accepted 3 June 2014

Academic Editor: Ligang Wu

Copyright © 2015 Chuanjing Hou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuanjing Hou, Lisheng Hu, and Yingwei Zhang, “Asymptotic Tracking Control for a Class of Nonlinear Systems with Unknown Failures of Hysteretic Actuators,” Mathematical Problems in Engineering, vol. 2015, Article ID 436906, 7 pages, 2015. https://doi.org/10.1155/2015/436906.